# SDR AALA201901249021

- Difficulty date: December 18, 2018
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 58,541 hours, 25,943 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53114230200
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACKED FITTING ON THE LEFT FWD DOOR FRAME AT FRAME 16, DOOR STOP NR 1 AND STRINGER 21L.  REPLACED THE FITTING IAW SRM 51-72-11, AND EA 288356.
